Logo Logo
Switch Language to German

Bachmann, Tom (2018): Some remarks on units in Grothendieck-Witt rings. In: Journal of Algebra, Vol. 499: pp. 229-271

Full text not available from 'Open Access LMU'.


We establish new structures on Grothendieck-Witt rings, including a GW (k)-module structure on the unit group GW(k)(x) and a presentation of (GW) under bar (x) as an infinite G(m)-loop sheaf. Even though our constructions are motivated by speculations in stable A(1)-homotopy theory, our arguments are purely algebraic.

Actions (login required)

View Item View Item